# SDR UALA2012121707255

- Difficulty date: December 16, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 83,783 hours, 13,470 cycles
- Engine: Pwa PW4060
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: M734284AF
- Part serial: 382
- Condition: Faulty
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT GENERATOR TRIPPED OFF-LINE JUST AFTER TAKEOFF.   A/C POWER AVAILABLE FROM APU.  FLIGHT CONTINUING TO MUC.  TOMC PLANNING TO DEFER RIGHT ENGINE GENERATOR IN MUC.  REPLACED APU GCU.
